# SDR AU970141

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhavxx DH82AROBRTSN
- Engine: Dhavxx GIPSYMAJOR1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: C1A
- Condition: Worn
- Location: Engine Fuel Dist
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCRAFT FUEL TANK FLOAT DETERIORATED ALLOWING FLOAT PARTICLES TO ENTER AND BLOCK CARBURETTOR MAIN JET - FUEL FILTER WORN PREVENTING FILTER FROM BLOCKING CONTAMINATION
